# SDR CA991027029

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 8SC0029028
- Condition: Separated
- Location: Rt Wing
- Part time: 451 hours
- Component: 85720062006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THE RIGHT INBOARD L/E DEICE BOOT AS BEING DEFORMED.  MAINTENANCE REVEALED WHEN INFLATED, THE BOOT HAD SEPARATED INTERNALLY ALONG STITCHING BETWEEN INFLATION TUBES.  INFLATED AS A BUBBLE IN ONE AREA.  LEADING EDGE WAS REPLACED.
